Existence theorems for (Ψ,Φ)-orthogonal interpolative contractions and an application to fractional differential equations

Muhammad Nazam, Hassen Aydi*, Aftab Hussain

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

In this article, we introduce (Formula presented.) -orthogonal interpolative contractions which generalize orthogonal interpolative contractions. We investigate different conditions on the functions (Formula presented.) to show the existence of fixed-points of set-valued (Formula presented.) -orthogonal interpolative contractions. Our fixed point results are improvement of several known results in literature. As an application, we resolve a fractional differential equation.

Original languageEnglish
Pages (from-to)1899-1929
Number of pages31
JournalOptimization
Volume72
Issue number7
DOIs
Publication statusPublished - 2023
Externally publishedYes

Keywords

  • -orthogonal interpolative contractions
  • Fixed point
  • complete O-metric space

Fingerprint

Dive into the research topics of 'Existence theorems for (Ψ,Φ)-orthogonal interpolative contractions and an application to fractional differential equations'. Together they form a unique fingerprint.

Cite this